iCliniq logo

Ask a Doctor Online Now

HomeAnswersSurgical Oncologyfungal infectionSuddenly, I saw a lesion on my penis. Is it due to a tumor or scratching?

I have a penile lesion. Is it a tumor or due to scratching?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Arvind Guru

Medically reviewed by

iCliniq medical review team

Published At May 21, 2017
Reviewed AtApril 17, 2024

Patient's Query

Hi doctor,

I have dermatitis on my scrotum area. I generally scratch my groin and scrotum a lot due to itching, especially at night. Today all of a sudden I saw some lesion in my inner part of the penis. The picture is attached. Is that due to constant scratching? Or is that any tumor or something related to cancer? Please let me know. Thank you.

Answered by Dr. Arvind Guru

Hi,

Welcome to icliniq.com.

After reviewing the information shared and your pictures (attachment removed to protect patient identity), a few things come to mind. You have some infection, most likely fungal in your groin region. The picture does not show that so cannot be sure. The lesion in the picture is just a bleeding in the mucosa of your penis. This is not a sign of cancer. It is because of violent itching. Leave it alone; it will heal in two weeks time. I suggest you use powder Candid or Abzorb (Clotrimazole 1%) in your groin twice a day for two to three weeks. Keep your groin and scrotal area clean with soap and water. It is better to remove the pubic hair and then take pictures of whole groin and scrotal area and follow up. Do not use hair removal cream; it will injury area with dermatitis. Also, do not use your deodorant in your groin as you can be allergic to it. If the itch is very bothersome, then I suggest tablet Allegra 120 (Fexofenadine 120 mg) at bedtime1 hour before or 2 hours after meals for five days. This medicine should be taken with other medications you take, and it can cause drowsiness in some, so do not drive or use fast moving machinery. Most likely the powder would have taken care of the fungus and itching will stop. I hope that helps in addressing your concerns. Talk to your doctor regarding the above information. You should take medicines only after due approval of your doctor. Attach a couple of good quality pictures of the site of problem lesion by placing a measuring tape around 10 cm from the edge of the lesion.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Arvind Guru
Dr. Arvind Guru

General Surgery

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Surgical Oncology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy